On the Scalability of Duty-Cycled LoRa Networks With Imperfect SF Orthogonality
Title: | On the Scalability of Duty-Cycled LoRa Networks With Imperfect SF Orthogonality |
---|---|
Authors: | Bouazizi, Y., Benkhelifa, F., ElSawy, H., McCann, J.A. |
Source: | IEEE Wireless Communications Letters IEEE Wireless Commun. Lett. Wireless Communications Letters, IEEE. 11(11):2310-2314 Nov, 2022 |
Database: | IEEE Xplore Digital Library |
ISSN: | 21622337 21622345 |
---|---|
DOI: | 10.1109/LWC.2022.3200912 |
Published in: | IEEE Wireless Communications Letters, Wireless Communications Letters, IEEE, IEEE Wireless Commun. Lett. |